Alert archive / New York / Special Marine Warnings in 2012

Special Marine Warning 12, NWS Buffalo, NY

June 19, 2012

NWS Buffalo, NY issued this special marine warning at Jun 19, 2012, 1:28 AM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2012, 1:28 AM EDT (05:28 UTC)
Expired
Jun 19, 2012, 2:30 AM EDT
In force
62 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Buffalo radar (KBUF), 66 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WHUS51 KBUF 190528
SMWBUF
LOZ042-062-190630-
/O.NEW.KBUF.MA.W.0012.120619T0528Z-120619T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
128 AM EDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ONTARIO FROM THE MOUTH OF THE NIAGARA RIVER TO POINT BREEZE 

* UNTIL 230 AM EDT

* AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS...   
  10 NM NORTH OF THE MOUTH OF THE NIAGARA RIVER...MOVING EAST AT 25
  KNOTS.

* THESE STRONG THUNDERSTORMS WILL OTHERWISE REMAIN AWAY FROM
  SIGNIFICANT COASTAL LANDMARKS OVER THE INDICATED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4364 7865 4364 7812 4363 7797 4337 7798
      4337 7915 4339 7916
TIME...MOT...LOC 0526Z 281DEG 27KT 4354 7860 4342 7893

$$

RSH
2 follow-up statements
590 
FZUS71 KBUF 190600
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
200 AM EDT TUE JUN 19 2012

LOZ042-062-190630-
/O.CON.KBUF.MA.W.0012.000000T0000Z-120619T0630Z/
200 AM EDT TUE JUN 19 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR 
LAKE ONTARIO FROM OLCOTT TO POINT BREEZE INCLUDING THE OPEN WATERS...

AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 
KNOTS EXTENDING NORTH FROM THIRTY MILE POINT...MOVING EAST AT 25 
KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4363 7844 4364 7812 4363 7811 4363 7797
      4337 7798 4337 7869
TIME...MOT...LOC 0559Z 281DEG 27KT 4347 7838 4339 7854

$$

RSH
896 
FZUS71 KBUF 190629
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
229 AM EDT TUE JUN 19 2012

LOZ042-062-190638-
/O.EXP.KBUF.MA.W.0012.000000T0000Z-120619T0630Z/
229 AM EDT TUE JUN 19 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 230 AM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND MOVED 
INLAND. ADDITIONAL SHOWERS AND WEAKER THUNDERSTORMS WILL STILL BE 
POSSIBLE THROUGH FOR THE DURATION OF THE OVERNIGHT.

LAT...LON 4363 7844 4364 7812 4363 7811 4363 7797
      4337 7798 4337 7869
TIME...MOT...LOC 0628Z 281DEG 27KT 4343 7809 4335 7825

$$

RSH

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 19, 1:24 AM EDT, 4 minutes earlier.

Area forecast discussion, Jun 19, 1:24 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
124 AM EDT TUE JUN 19 2012

.SYNOPSIS...
A WARM FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK ON TUESDAY WITH
HEAT AND HUMIDITY STARTING TO BUILD. INCREASINGLY HOTTER AND MORE
HUMID WEATHER WILL OVERSPREAD THE REGION THROUGH MUCH OF THIS WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
SCATTERED THUNDERSTORMS HAVE RECENTLY FORMED ACROSS WESTERN NEW YORK
AHEAD OF A WARM FRONT LIFTING NORTH FROM PA AND WITHIN DIVERGENT
FLOW ALOFT. MESOANALYSIS INDICATES ONLY WEAK INSTABILITY SO NOT
EXPECTING ANYTHING SEVERE. ENVIRONMENT OVER CENTRAL NY SHOWS NO
INSTABILITY SO EXPECT STORMS TO FALL APART AS THEY WORK EAST TOWARD
THE FINGER LAKES.

WE WILL HAVE A WARM NIGHT WITH LOWS NOT FALLING BELOW THE LOWER TO
MID 60S ACROSS THE INTERIOR REGION AND THE EASTERN LAKE ONTARIO
REGION...EVEN WARMER AND MORE MUGGY FOR THE LAKE PLAINS AND URBAN
AREAS WITH LOWS IN THE LOWER 70S. ACTIVE CONVECTION ACROSS THE
CENTRAL AND WESTERN GREAT LAKES WILL SPREAD A THICKENING VEIL OF
HIGH AND MID CLOUDS WHICH WILL ALSO TRAP THE WARMTH.

AN EASTWARD EXTENSION OF THE UPPER RIDGE WILL COVER THE FORECAST
AREA ON TUESDAY WITH 850MB TEMPS EXCEEDING +20C BY THE END OF THE
DAY. THIS TRANSLATES TO AFTERNOON HIGH TEMPS WELL INTO THE MID TO
UPPER 80S FOR THE HIGHLANDS OF THE SOUTHERN TIER AND TUG HILL
PLATEAU...AND TO THE LOWER 90S ELSEWHERE. APPARENT TEMPERATURES...OR
HEAT INDEX VALUES...WILL APPROACH 100 DEGREES ACROSS THE NORTHERN
AND WESTERN FINGER LAKES REGION. WILL HAVE TO APPRAISE THIS
SITUATION FOR HEAT ADVISORY CONDITIONS DURING TUESDAY AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A SHARP UPPER LEVEL RIDGE WILL REMAIN ACROSS THE REGION TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT...BRINGING NEAR RECORD HEAT TO THE
REGION. THEN A COLD FRONT WILL APPROACH THURSDAY...LIKELY CROSSING
THE REGION THURSDAY EVENING.

FOR TUESDAY NIGHT...A LIGHT SSW FLOW AND MOIST SURFACE DEW POINTS
WILL LIMIT RADIATIONAL COOLING...WITH OVERNIGHT LOWS IN THE UPPER 60S
TO LOWER 70S. WHILE THE SPECIFICS VARY GREATLY FROM MODEL TO
MODEL...THERE IS SOME INDICATION THAT THUNDERSTORMS WILL DEVELOP ON
THE TOP OF THE UPPER RIDGE ON TUESDAY NIGHT. HOWEVER...THE POSITION
OF THE RIDGE SHOULD KEEP ANY ACTIVITY TO THE NORTH...KEEPING WESTERN
NEW YORK DRY.

WEDNESDAY LOOKS TO BE THE HOTTEST DAY OF THE PERIOD...WITH NAM/GFS
BUFKIT PROFILES SHOWING NEARLY FULL SUNSHINE. WARM AIR ALOFT (+20C
AT 850) COMBINED WITH FULL JUNE SUNSHINE SHOULD ALLOW MOST LOCATIONS
TO CLIMB INTO THE 90S...WITH SOME MID AND UPPER 90S POSSIBLE ACROSS
THE FINGER LAKES REGION. HEAT INDICES SHOULD CLIMB TO NEAR 100 IN
THESE LOCATIONS...POTENTIALLY REQUIRING A HEAT ADVISORY FOR PARTS OF
WESTERN NEW YORK. THE SW FLOW SHOULD TEMPER THE HEAT SOMEWHAT ALONG
THE LAKE ERIE SHORELINE...AND EAST OF LAKE ONTARIO...BUT IT WILL
ALSO LIMIT THE LAKE BREEZE ON THE SOUTH SHORES OF LAKE ONTARIO.

EXPECT ONLY A MODEST DROP IN TEMPERATURES OVERNIGHT WEDNESDAY...WITH
LOWS AGAIN IN THE UPPER 60S TO LOWER 70S. THE MOIST AND STAGNANT
UPPER LEVEL FLOW MAY ALSO RESULT IN HAZE OR LIGHT FOG ON BOTH
TUESDAY NIGHT AND WEDNESDAY NIGHT.

A COLD FRONT WILL APPROACH ON THURSDAY...WITH THIS BOUNDARY TO
EVENTUALLY BRING SIGNIFICANTLY COOLER AIR TO THE REGION. WHILE THERE
IS STRONG CONSENSUS THAT THE FRONT WILL EVENTUALLY BREAK DOWN THE
STRONG UPPER RIDGE...MODELS DISAGREE FAIRLY SIGNIFICANTLY ON THE
TIMING. THE 12Z RUNS OF THE GFS/GGEM/EUROPEAN ARE FASTER THAN THE
12Z NAM...AND MANY OF THE 00Z RUNS. USING A CONSENSUS...AND BLENDING
PREVIOUS FORECAST...WILL SLOW DOWN THE PROGRESSION OF THE FRONT A
FEW HOURS...WITH AN EXPECTED FRONTAL PASSAGE EARLY THURSDAY EVENING.
THE TIMING OF THE FRONT IS KEY BOTH TO HIGHS ON THURSDAY AND THE
POTENTIAL FOR THUNDERSTORMS.

USING THE LATER TIMING...HIGHS ON THURSDAY MAY AGAIN REACH INTO THE
90S IN MANY LOCATIONS. ITS POSSIBLE THAT THURSDAY WILL ALSO APPROACH
HEAT INDICES IN THE 95 TO 100 RANGE.

EVENTUALLY THE FRONT WILL PASS...WITH SOME SHOWERS AND THUNDERSTORMS
WITH THIS PASSAGE. THE SLIGHTLY LATER TIMING WOULD TEND TO DIMINISH
THE SEVERE POTENTIAL SINCE ITS PASSAGE WILL BE AFTER PEAK DAYTIME
HEATING. EVEN STILL...THERE WILL BE INSTABILITY IN THE 500 TO 1000
J/KG AND A DECENT SPEED SHEAR INCREASING TO AROUND 35 KTS AT 700 MB.
THE BOUNDARY IS LIKELY TO SPAWN SCATTERED OR BROKEN LINES OF
THUNDERSTORMS...WITH STRONG STORMS A STILL A POSSIBILITY. WILL
MAINTAIN CHANCE POPS WITH THIS...WITH THE BEST CHANCE ACROSS WESTERN
NEW YORK DURING THURSDAY EVENING.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WITH THE PASSAGE OF THE FRONT...THE REGION WILL COME UNDER THE
INFLUENCE OF AN UPPER LEVEL TROF. THIS WILL USHER IN NOTABLY COOLER
AIR...DROPPING TEMPERATURES TO NEAR OR JUST BELOW NORMAL. WHILE
THERE WILL BE BROAD SCALE UPPER LEVEL TROFING DURING MOST OF THE
PERIOD...FAIRLY DRY AIR SHOULD BE IN PLACE IN THE BOUNDARY LAYER DUE
TO SURFACE HIGH PRESSURE. WHILE SOME WIDELY SCATTERED DIURNAL
SHOWERS CANNOT COMPLETELY BE RULED OUT...IT APPEARS BOTH DAYS WILL
LARGELY BE DRY ACROSS WESTERN NEW YORK. DAYTIME TEMPERATURES WILL BE
RATHER SEASONABLE EACH DAY...WITH A FAIRLY CLOSE MODEL SPREAD
POINTING TO HIGHS IN THE UPPER 70S FRIDAY AND SATURDAY IN MOST
LOCATIONS.

A CONSENSUS OF THE 12Z EUROPEAN/GGEM/GFS CONTINUE TO SHARPEN THE
UPPER TROF ON SUNDAY...WHICH WILL INCREASE THE CHANCE FOR DIURNAL
SHOWERS...AND PERHAPS A THUNDERSTORM. MEANWHILE...THE UPPER TROF
SHOULD USHER IN SLIGHTLY COOLER AIR...WITH DAYTIME HIGHS LIKELY TO
CENTER AROUND THE LOWER 70S...PERHAPS EVEN COOLER DEPENDING ON HOW
MUCH CLOUD COVER STAYS IN PLACE. THIS SAID...SHOWER COVERAGE SHOULD
BE QUITE SPARSE...WITH THE MAJORITY OF THE TIME LIKELY TO BE
RAIN-FREE.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS HAVE FORMED ACROSS THE NIAGARA FRONTIER
EARLY THIS MORNING SO AMENDED TAFS WITH TSRA FOR
KBUF/KIAG...OTHERWISE...EXPECT VFR CONDITIONS THROUGH TONIGHT WITH
THE POSSIBILITY OF MVFR VSBY AT KJHW 06Z TO 10Z. A CONVECTIVE
COMPLEX ACROSS THE WESTERN AND CENTRAL LAKES WILL REMAIN NORTH AND
WEST OF THE AREA TONIGHT...BUT SPREAD HIGH CLOUDS OVER MUCH OF THE
EASTERN GREAT LAKES. THERE WILL BE A FEW LIGHT SHOWERS ACROSS
WESTERN SECTIONS THROUGH ABOUT 02Z...BUT VFR CONDITIONS WILL REMAIN.
UPPER RIDGING ACROSS THE REGION SHOULD SUPPRESS ANY CONVECTION
THROUGH TUESDAY.

OUTLOOK...
TUESDAY NIGHT THROUGH WEDNESDAY...MAINLY VFR.
THURSDAY...VFR/MVFR. A CHANCE OF SHOWERS AND THUNDERSTORMS.
FRIDAY AND SATURDAY...VFR.

&&

.MARINE...
SCATTERED THUNDERSTORMS HAVE FORMED ACROSS WESTERN NEW YORK
INCLUDING LAKES ERIE AND ONTARIO AHEAD OF A WARM FRONT THAT IS
LIFTING NORTH FROM PA. SOUTHERLY WINDS GENERALLY AROUND 10 KNOTS
WILL PREVAIL TONIGHT AND TUESDAY. WINDS BECOME MORE SOUTHWESTERLY 10
TO 15 KNOTS LATER TUESDAY THROUGH THURSDAY NIGHT...THEN A COLD FRONT
SHIFTS WINDS TO WESTERLY. WARM AIR ACROSS THE LAKE WATERS SHOULD
LIMIT THE WAVE DEVELOPMENT TO 2 FEET OR LESS WITHIN THE NEW YORK
WATERS...ALTHOUGH WAVES MAY BE UP TO 3 FEET WELL OFFSHORE AND ALONG
THE NORTHERN WATERS.

&&

.CLIMATE...
HIGH TEMPERATURES MAY REACH RECORD LEVELS ACROSS THE REGION DURING
THE TUESDAY THROUGH THURSDAY TIME FRAME AS AFTERNOON HIGHS WILL
CLIMB INTO THE 90S ACROSS THE LAKE PLAINS AND LOWER ELEVATIONS.
THE POTENTIAL RECORD WARMTH WILL BE ACCOMPANIED BY MODERATE TO
HIGH HUMIDITY LEVELS WHICH COULD COMBINE ON WEDNESDAY TO PRODUCE
HEAT INDEX VALUES OF 95 TO 100.

HERE IS A LIST OF THE CURRENT RECORD HIGH TEMPERATURES AND THE
YEARS THEY WERE ESTABLISHED AT BOTH BUFFALO AND ROCHESTER.

           TUESDAY   WEDNESDAY   THURSDAY
BUFFALO   90 (2001)  92 (1995)   93 (1953)

ROCHESTER 95 (2001)  95 (1953)  100 (1953)

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...SMITH/TMA/WCH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...SMITH/TMA/WCH
MARINE...SMITH/WCH
CLIMATE...RSH
Hazardous weather outlook, Jun 18, 3:42 PM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT MON JUN 18 2012

NYZ001>006-010-011-013-014-191945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
342 PM EDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

IT WILL BE HOT AND HUMID TUESDAY THROUGH THURSDAY AS AFTERNOON
TEMPERATURES ARE FORECAST TO CLIMB INTO THE 90S AWAY FROM THE
LAKES. WEDNESDAY LOOKS TO BE THE HOTTEST OF THE DAYS...WITH THE
COMBINATION OF HOT AND HUMID AIR TO PRODUCE HEAT INDEX VALUES NEAR
100. WHILE TUESDAY AND THURSDAY MAY NOT BE QUITE AS HOT...HEAT
INDEX VALUES MAY REACH THE MID TO UPPER 90S EACH DAY. THIS MAY
WARRANT THE ISSUANCE OF HEAT ADVISORIES IN A LATER FORECAST
PACKAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-012-019>021-085-191945-
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
342 PM EDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-191945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
342 PM EDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:42 AM EDTSpecial Weather StatementBUFGenesee48 min
Jun 19, 3:03 AM EDTAreal Flood AdvisoryBUFMonroe, Orleans3 hr
Jun 19, 3:54 AM EDTSpecial Weather StatementBUFLivingston36 min
Jun 19, 4:53 AM EDTSpecial Marine WarningBUF67 min
Jun 19, 3:44 PM EDTHeat AdvisoryBUFCayuga, Ontario, Wayne28 hr

Nearby

Special Marine Warnings in New York, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.